MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX TORIC TRIFOCAL HYDROPHOBIC IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX TORIC TRIFOCAL HYDROPHOBIC IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CNWTT4
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 01/15/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A physician reported that following a cataract surgery with intraocular lens (iol) implant procedure, the patient¿s vision became unclear.According to the surgeon, it was believed that the insertion of the iol had caused the event.Additional information was requested and received stating that the iol was explanted and exchanged with an unspecified lens during a secondary implant procedure.
 
Additional Manufacturer Narrative
Additional information has been provided in d.9., h.3., h.6., and h.11.The product was returned for analysis.The reported complaint cannot be confirmed from the returned sample.Iol (intraocular lens) received loose next to a small plastic container, loose in a plastic bag.Solution is dried on the lens.The optic is cracked.The haptics are deformed.The root cause for the reported complaint could not be determined.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON PANOPTIX TORIC TRIFOCAL HYDROPHOBIC IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24414597
Report Number9612169-2026-00417
Device Sequence Number14928910
Product Code MJP
UDI-Device Identifier00380652469036
UDI-Public(01)00380652469036(17)270305(11)230307(10)25608951
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCNWTT4
Device Catalogue NumberCNWTT4.185
Device Lot Number25608951
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer04/17/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLAREON MONARCH IV IOL DELIVERY SYSTEM.; HEALON.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown